Mathematical Research Letters

Volume 14 (2007)

Number 3

Deformed Harish-Chandra homomorphism for the cyclic quiver

Pages: 359 – 372

DOI: http://dx.doi.org/10.4310/MRL.2007.v14.n3.a1

Author

Alexei Oblomkov (Princeton University)

Abstract

In the case of cyclic quiver we prove that the deformed Harish-Chandra map whose existence was conjectured by Etingof and Ginzburg is well defined. As an application we prove a Kirillov-type formula for the cyclotomic Bessel function.

Full Text (PDF format)